Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 23, Issue.: 1

Original Research Article

ON SH-UNITARY MATRICES

 

K. JAIKUMAR1* , K. SINDHU1 AND S. AARTHY1
1Department of Mathematics, A. V. C. College (Autonomous), Mannampandal, Mayiladuthurai, Tamilnadu, India.

Abstracts

In this paper, we introduce the concept of SH-unitary matrices (Secondary Hermitian Unitary) and derived some results related to SH-unitary matrices.

Keywords :

SH-unitary matrices; s-hermitian matrices; s-transpose.